| Model Number |
2090 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the programmer was unable to stay powered on.The programmer shut down intermittently and could not power up.The nylon standoff between the link electronic module (lem) and micro processor unit (mpu) boards was broken which caused the electrical discontinuity/open.All found defective parts were replaced and all other identified issues were resolved.The programmer then passed all final functional tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer was unable to stay powered on.It was further reported that the radiofrequency (rf) head was returned to service as an associate product and subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.